# SDR AALA20072286

- Difficulty date: November 24, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EXTERNAL EMERGENCY LIGHT AT LEFT AFT WING INOPERATIVE.  REPLACED LAMP FOR EXTERNAL EMERGENCY LIGHT AT LEFT AFT WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
